Discussions By Condition: Endocrine conditions

Growing Stomach?

Posted In: Endocrine conditions 2 Replies
  • Posted By: happybunny2308
  • February 1, 2007
  • 01:10 AM

So since September I've been on the Birth Control Shot.. But in the last 4 month I've been gaining weight.. No where else BUT my stomach.. also my stomach has been growing. To the point where I look pregnant! and it is very uncomfortable. I get sharp pains everywhere and I just dont feel like myself anymore.. Anyone have the same problems with the Birth Control Shot? Or any answers.. I went and had pregnancy tests done at my gyno and even went to get ultrasounds done.. Yet no one has answers.. my doctor told me literally nothing was wrong.. Then why do I look 4 or 6 months pregnant?!
HELP

Reply Flag this Discussion

2 Replies:

  • I don't know much about the birth control shot, but weight being put on in the stomach area can be a symptom of Cushings Syndrome. I hope you find the answer:)
    Anonymous 42789 Replies
    • February 3, 2007
    • 04:38 AM
    • 0
    Flag this Response
  • So since September I've been on the Birth Control Shot.. But in the last 4 month I've been gaining weight.. No where else BUT my stomach.. also my stomach has been growing. To the point where I look pregnant! and it is very uncomfortable. I get sharp pains everywhere and I just dont feel like myself anymore.. Anyone have the same problems with the Birth Control Shot? Or any answers.. I went and had pregnancy tests done at my gyno and even went to get ultrasounds done.. Yet no one has answers.. my doctor told me literally nothing was wrong.. Then why do I look 4 or 6 months pregnant?!HELPHi, Also check and ask about gastroparesis. A ct scan and gastic emptying scan can be done. Basically it is your stomach not emptying what it consumes quickly enough. Google it and see if it fits your symptoms. Good Luck
    Anonymous 42789 Replies Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.